# SDR AALA201806259004

- Difficulty date: June 23, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 52,336 hours, 21,538 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Window Shade
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. COACH SEAT WINDOW SHADE/HANDLE SEAT 14F EMERGENCY EXIT WINDOW SHADE WILL NOT RETRACT. **SUPPLEMENT TO BE FILED UPON FINAL CORRECTIVE ACTION. (OPEN)
